Jump to content

clonodine and mestinon?


sfr100
 Share

Recommended Posts

Hi I tried clonodine last night and it has cut down on the trembly feelings of hyperadrenergenic POTS. That's good! It does drop your blood pressure quite a bit. My question is do they ever use drugs that raise your blood pressure when standing like mestinon with clonodine or would that make you shaky and tremby again. Thanks for any input. Susan

Link to comment
Share on other sites

Guest Julia59

Susan,

I'm so happy to hear the clonodine is helping your hyperadrengic spells-----which I fondly call (GEORGE).

Just keep an eye on your BP---if it get's a little low try not to worry too much unless your symptomatic from low BP like syncope/near syncope--OI ect. When I get the hyper adrengic spells my BP tends to go up----so I imagine if the BP does lower, it wouldn't be at a level that would be harmful. Call Dr. Grubb's office if you feel it's too low, and you feel symptomatic.

I'm used to real low BP---and I don't really get too symptomatic from it unless I am physically doing something like walking in a store, standing in line, cooking ect----then i'll get OI issues and feel really bad, and then the hyper adrengic spells if I push too hard. Then the George tends to hang around for a while until I start taking better care of myself. I think you sould be OK. I wonder about the mestinon also.

I still have the usual fatigue---POTS symptoms---but the low BP symptoms make me crash if I do something physical. I wish there was a way to measure BP when we move around. Gravity just wipes me out.

I'd like to bring that up to Dr. Grubb when I go to see him in April. I wonder if clonodine and mestinon would be a good combo. First I need to make sure the source of my problems don't stem from my chiari related/cervical spine stenosis issues.

Take care of yourself---and I hope the clonodine continues to work well-----and "George" won't be back for any visits any time soon.

Julie :0)

Keep haninging in there. :blink::)

Julie :0)

Link to comment
Share on other sites

I take clonidine and mestinon together.. Um the way it was explained to me w/ using 2 drugs one to raise and one to lower is that the BP meets in the midle and you get stable BP's..

clonidine does lower you BP.. keep an eye on it.. and check with your doc if it gets to low and is causing you problems...your body needs time to adjust to the med..or maybe you can try a lower dose of it too.

I'm so very glad that it helped you feel better!! that is great!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...